# SDR DALA2017121608752

- Difficulty date: December 15, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 112,697 hours, 20,847 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Punctured
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DOOR HAS A PUNCTURE ON THE INNER SKIN NEXT TO THE CENTER HINGE BEAM. COMPLIED WITH ERA 564260-14.
